Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on trigonometric matrices


Author: Garret J. Etgen
Journal: Proc. Amer. Math. Soc. 17 (1966), 1226-1232
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1966-0213646-0
MathSciNet review: 0213646
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. V. Atkinson, Discrete and continuous boundary problems, Academic Press, New York, 1964. MR 0176141 (31:416)
  • [2] J. H. Barrett, A Prüfer transformation for matrix differential equations, Proc. Amer. Math. Soc. 8 (1957), 510-517. MR 0087821 (19:415f)
  • [3] G. J. Etgen, Oscillatory properties of certain nonlinear matrix differential systems of second order, Trans. Amer. Math. Soc. 122 (1966), 289-310. MR 0190421 (32:7834)
  • [4] W. T. Reid, A matrix differential equation of the Riccati type, Amer. J. Math. 68 (1946), 237-246. MR 0015610 (7:446a)
  • [5] -, A Prüfer transformation for differential systems, Pacific J. Math. 8 (1958), 575-584. MR 0099474 (20:5913)
  • [6] W. M. Whyburn, Existence and oscillation theorems for nonlinear differential equations of second order, Trans. Amer. Math. Soc. 30 (1928), 848-854. MR 1501463

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0213646-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society